# SDR NACA2024090100001

- Difficulty date: September 1, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,840 hours, 20,956 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DID NOT START AFTER LANDING IN KMIA, 3 ATTEMPTS. PERFORMED FIM 49-11 FT 950, NO FAULT FOUND IAW AMM 49-11-00
